MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; AR, SMALL SOCKET INSERT, 40MM SEMI CONSTRAINED +4 EPLUS

ENCORE MEDICAL L.P. DJO SURGICAL; AR, SMALL SOCKET INSERT, 40MM SEMI CONSTRAINED +4 EPLUS
Catalog Number 509-03-440
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to: 1644408-2022-01785; 509-03-432, s808 - infection, s810 - device loosening, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery - due to infection and loosening.

Brand Name
DJO SURGICAL
Common Device Name
AR, SMALL SOCKET INSERT, 40MM SEMI CONSTRAINED +4 EPLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
MDR Report Key20511332
Report Number1644408-2024-01627
Device Sequence Number12886065
Product Code KWS
UDI-Device Identifier00190446257660
UDI-Public00190446257660
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K172351
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2024
Device Catalogue Number509-03-440
Device Lot Number962W1049
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Initial Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-40-101 LOT: 875C1126.; 533-08-108 LOT: 926W1601.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age69 YR
Patient SexMale